| Model Number |
IC9-RS |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Legal manufacturer: hcs kretz - tiefenbach 15 austria zipf oberosterreich, 4871.Patient information could not be obtained due to country privacy laws.Ge healthcare reported a field modification for this ic9-rs double image malfunction per 21 cfr 806 on 29-dec-2023.The us-fda recall number is z-0865-2024.Customers were sent a letter explaining the issue and requesting the customer to perform an inspection test to determine if the probe is malfunctioning.Ge healthcare has determined the cause of the malfunctioning probe to be a probe component.To correct this issue, ge healthcare will replace the probe upon completion of the field action at this site.
Event or Problem Description
The customer reported seeing a double image while using their ic9-rs diagnostic ultrasound probe to ge healthcare.It was concluded the ic9-rs diagnostic ultrasound probe was identified as having a component malfunction described in us-fda recall no.Z-0865-2024 initiated by ge healthcare on (b)(6) 2023.The probe was in use and there was no impact to the patient.